Symposium Agenda

7th International RASopathies Symposium: Pathways to Understanding – Expanding Knowledge, Enhancing Research and Therapeutic Discovery 

Chairs Maria Kondaridis, PhD, Amy Roberts, MD
and Honorary Chairs Marco Tartaglia, PhD and Martin Zenker, MD

July 23-25, 2021
VIRTUAL MEETING

 

DRAFT AGENDA
as of 4/12/21

duration schedule
(in EDT)
description speaker/moderator
DAY 1 – FRIDAY, JULY 23, 2021 — 10am to 2pm EDT (7am to 11am PDT)
50 min 10:00-10:50am Opening Session
5m Welcome Remarks Chair: Maria Kontaridis PhD, MMRI, Utica, NY
15m Celebrating 20th Anniversary of the Discovery of PTPN11, the First RASopathy Gene Co-Chair: Marco Tartaglia PhD, Bambino Gesù Hosp, Rome, Italy
20m Advocate Keynote: Finding a Diagnosis & Our Voice as Advocates Elisabeth Parker BS, Yoga Instructor, Move2Advocate
(Parent of Child with NS/JMML)
10m Q&A Moderated by Amy Roberts MD, Boston Children’s Hospital, Boston, MA
1h 10:50-11:50am Session 1: Genes, Pathways, and Genocopies
Moderator: Katherine Rauen MD PhD, UC Davis, CA
2m Introduction Katherine Rauen MD PhD, UC Davis, CA
12m How to temper Shoc2-ERK1/2 signals -molecular insights Emilia Galperin PhD, University of Kentucky, Lexington, KY
12m CDC42, RASA2, FBXW11, ZNF426, YWHAZ, TRAF7: Novel RASopathy genes or not? Martin Zenker MD, University of Magdeburg, Germany
12m Noncanonical GTPases: RRAS2, RRAS, MRAS, RIT1 Yoko Aoki MD PhD, Tohoku University, Sendai, Japan
12m RASopathy genetic variation in biobanks Bruce Gelb MD, Mount Sinai, NYC, NY
10m Q&A Moderated by Katherine Rauen MD PhD, UC Davis, CA
10m Commercial Break
1h 12:00-1:00pm Session 2: Novel Strategies and Mechanisms in RASopathies
Moderators: Pau Castel PhD, UCSF, CA; Annette Bakker PhD, Children’s Tumor Foundation, NYC, NY
2m Introduction Pau Castel PhD, UCSF, CA; Annette Bakker PhD, Children’s Tumor Foundation, NYC, NY
12m Intronic CRISPR repair in a preclinical model of LZTR1-associated cardiomyopathy Lukas Cyganek PhD, University Medical Center, Göttingen, Germany
12m Using IPSCs to study syndrome-specific properties Maria Kontaridis PhD, MMRI, Utica, NY
12m Mosaicism in RASopathies: HRAS in cancer and Costello syndrome Karen Gripp MD, Nemours/DuPont Hospital, Wilmington, DE
12m TBD TBD
10m Q&A Moderated by Pau Castel PhD, UCSF, CA; Annette Bakker PhD, Children’s Tumor Foundation, NYC, NY
1h 1:00-2:00pm Session 3: Lymphatic and Cardiovascular Manifestations
Moderators: Sahar Mansour MD, St. Georges Hospital, London, UK; David Stevenson MD, Stanford University, CA
2m Introduction Sahar Mansour MD, St. Georges Hospital, London, UK; David Stevenson MD, Stanford University, CA
12m Lymphatic Problems and Lymphedema in RASopathies Kristiana Gordon MD, St. Georges Hospital, London, UK
12m ARAF mutations and central conduction lymphatic anomaly Hakon Hakonarson MD PhD, CHOP, Philadelphia, PA
12m Patterns and therapeutic options in Noonan syndrome lymphatic disorders Maxim Itkin MD, Penn Medicine, Philadelphia, PA
12m Title TBD Anton Bennet PhD, Yale, New Haven, CT
10m Q&A Moderated by Sahar Mansour MD, St. Georges Hospital, London, UK; David Stevenson MD, Stanford University, CA
DAY 2 – SATURDAY, JULY 24, 2021  —  10am to 2pm EDT (7am to 11am PDT)
30m 10:00-10:30am Keynote & Poster Session
Moderator: Beth Stronach, PhD, RASopathies Network, Pittsburgh, PA
2m Introduction Beth Stronach, PhD, RASopathies Network, Pittsburgh, PA
23m Opening Keynote: Update on MEK and mTOR inhibition for RASopathy-associated cardiac disease Gregor Andelfinger MD PhD, CHU Ste-Justine, Montreal, Canada,
2019 Penn Medicine MDBR Grant Recipient
5m Q&A Moderated by Beth Stronach, PhD, RASopathies Network, Pittsburgh, PA
1h20m 10:30-11:50am Poster Session 6 Posters Presented by RASopathy Individuals and Families – Patients in their Natural Environments
10m Commercial Break
1h 12:00-1:00pm Session 4: Neurocognitive Associations
Moderators: Tamar Green MD, Stanford University, CA; Marni Axelrad PhD, Texas Children’s Hospital, Houston, TX
2m Introduction Tamar Green MD, Stanford University, CA; Marni Axelrad PhD, Texas Children’s Hospital, Houston, TX
12m Non-Neurofibromatosis Type 1 RASopathies, particularly Noonan syndrome, are associated with multi-focal low-grade gliomas which commonly harbor FGFR1 mutations Alberto Broniscer MD MS, University of Pittsburgh Medical Center (UPMC), Children’s Hospital of Pittsburgh
12m Neurological and neurodevelopmental features of CFC syndrome: a multinational study Rene Pierpont PhD, University of Minnesota, Minneapolis, MN
12m Epilepsy and BRAF mutations: phenotypes, natural history, and genotype-phenotype correlations Domenica Battaglia MD, University of Agostino Gemelli, Rome, Italy
12m Open/Late Breaking TBD
10m Q&A Moderated by Tamar Green MD, Stanford University, CA; Marni Axelrad PhD, Texas Children’s Hospital, Houston, TX
1h 1:00-2:00pm Session 5: Clinical Manifestations
Moderators: Jeroen den Hertog PhD, Leiden University, Utrecht, The Netherlands
2m Introduction  Jeroen den Hertog PhD, Leiden University, Utrecht, The Netherlands; Anton Bennett PhD, Yale, New Haven, CT
12m Late-Breaking TBD
12m Skin and hair manifestations in CS and CFC Maija Kiuru MD PhD, UC Davis, CA
12m Ocular manifestations in RASopathies Suma Shankar MD PhD, UC Davis, CA
22m Q&A Moderated by Jeroen den Hertog PhD, Leiden University, Utrecht, The Netherlands
DAY 3 – SUNDAY, JULY 25, 2021 —  10am to 4:15pm EDT (7:00am-1:15m PDT)
1h 10:00-11:00am Session 6: Selected Junior Investigator Presentations
Moderators: Amy Roberts MD, Boston Children’s Hospital, MA; William Timmer PhD, NCI CTEP, Bethesda, MD
3m Introduction Amy Roberts MD, Boston Children’s Hospital, MA
14m Junior Investigator Finalist #1 Presentation TBD
5m Q&A Moderated by: Amy Roberts MD, Boston Children’s Hospital, MA
14m Junior Investigator Finalist #2 Presentation TBD
5m Q&A Moderated by: Amy Roberts MD, Boston Children’s Hospital, MA
14m Junior Investigator Finalist #3 Presentation TBD
5m Q&A Moderated by Amy Roberts MD, Boston Children’s Hospital, MA
2h 11:00am-1:00pm Session 7: Learning from each other: Perspectives on Diagnosis and Therapeutic Interventions
Moderator: Stas Shvartzman PhD, Princeton University, NJ
5m Introduction Stas Shvartzman PhD, Princeton University, NJ
45m PANEL: Therapeutic interventions: What’s in the Pipeline?  Small molecules, RNA therapies, NF1 gene therapy Stephanie Ware MD PhD, Indiana University; PJ Brooks PhD, NCATS/NIH; Bruce Korf MD PhD, UAB; TBD: Industry perspective
10m Commercial Break
5m Introduction: Compassionate Use and Clinical Trials in the RASopathies Moderators: Pilar Magoulas MS CGC, Texas Children’s Hospital, Houston, TX; Lisa Schill BS, RASopathies Network, Williamstown, NJ
35m FAMILY PANEL: Compassionate use and clinical trials of MEK Inhibitors Advocates Affected by a RASopathy: CFC, CS, NS, NF1
15m Q&A Moderated by Pilar Magoulas MS CGC, Texas Children’s, Houston, TX; Lisa Schill BS, RASopathies Network, Williamstown, NJ
10m Commercial Break
3h5m 1:10-4:15pm SUMMARY OF THE SYMPOSIUM FOR FAMILIES
45m for CFC Families David Stevenson MD; Katherine A. Rauen MD PhD; Pilar Magoulas MS, CGC
45m for CS Families Karen Gripp MD; Bronwyn Kerr MD
45m for NS, NSML Families Amy Roberts MD; Bruce Gelb MD; Tamar Green MD
45m for NF1 Families Bruce Korf MD PhD; Annette Bakker PhD
5m Discussion and Closing Remarks Lisa Schoyer, MFA, RASopathies Network, Altadena, CA